# SDR QXEA2021060100272

- Difficulty date: May 3, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 32,650 hours, 34,979 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210117
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 10 FROM FSX-39.00-X10.50, Y9.250 IS CORRODED BEYOND LIMITS. REPLACED SEAT RAIL 10 IAW 51-42-05-02-01. 51-40-15-02-01, AND 51-41-05-00-01.
